# SDR FDEA201005211602

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 665-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CREASEBEAM CHORD CORRODED AT BS 665-755, RBL 58.  REMOVED CORROSION ON INBD CHORD, R2 DOOR, BS 665-775, RBL 58, IAW SRM 51-10-02.   BLENDED AREA .015", MAX ALLOWED .008"; FOUND OUT OF LIMITS IAW SRM 53-30-15, FIG 101,   DETAIL 2/6. REMOVED INBD CHORD IAW SRM 51-40-02. LOCATED AND DRILLED NEW INBD CHORD   IAW SRM 51-40-02. INSTALLED NEW INBD CREASEBEAM INBD CHORD AT BS 665-775, RBL 58, IAW SRM 51-40-02. - MAJOR REPAIR.
